Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken Sclerotherapy. Small dark spots, small veins in the injected area. What treatment should I take?

Hi doctor i got my veins injected for sclerotherapy over a year ago.I dint have allot of veins i was just scare they were going to start coming out more i have no kids and im 28 years.The doctor that treat me said if i wanted to keep them away i will need treatment ones a year ,well my problem is that since i got them treat some small veins came out in the spots were the injection went in also i have small dark spots around it.It actually made my legs look worst instead of better and im scare to go back to this doctor because i don t want my legs to look worst than they already look please help me. thanks
Asked On : Sat, 19 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist, Surgical 's  Response
It appears to be stray varicosities that you are suffering from. Do not go in for sclerotherapy any more. that is not cosmetically good. You need to assess the severity of the underlying problem by doppler test. Accordingly treatment by a surgeon would be ideal.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor